MathSciNet Relay Station
MathSciNet bibliographic data
MR2060491 (2005b:20042) 20D30 (11M41 20P05)
Damian, Erika; Lucchini, Andrea; Morini, Fiorenza Some properties of the probabilistic zeta function on finite simple groups. Pacific J. Math. 215 (2004), no. 1, 3–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement